MathSciNet Relay Station
MathSciNet bibliographic data
MR240314 (39 #1663) 30.70
Fisher, Stephen Bounded approximation by rational functions. Pacific J. Math. 28 1969 319–326.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement